Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 253, NWS Fort Worth, TX

May 28, 2017Cooke County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2017, 3:27 AM CDT for Cooke County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2017, 3:27 AM CDT (08:27 UTC)
Expired
May 28, 2017, 3:59 AM CDT
In force
32 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:44 AM CDTHAIL 10 N Lindsay, TXQUARTER SIZED HAIL IN LINDSAY AT INTERSECTION OF MAIN AND PECAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3824 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS54 KFWD 280827
SVRFWD
TXC097-280930-
/O.NEW.KFWD.SV.W.0253.170528T0827Z-170528T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
327 AM CDT SUN MAY 28 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Cooke County in north central Texas...

* Until 430 AM CDT.

* At 327 AM CDT, a severe thunderstorm was located near Muenster, or
  14 miles west of Gainesville, moving northeast at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa and Valley
  View.

This includes Interstate 35 between mile markers 489 and 503.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
      3373 9709 3380 9710 3382 9705 3385 9709
      3386 9706 3384 9703 3391 9698 3389 9694
      3357 9694 3345 9743 3350 9748 3361 9749
      3387 9728 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0827Z 228DEG 34KT 3359 9739 

HAIL...1.00IN
WIND...<50MPH
 
$$

Carlaw
3 follow-up statements
275 
WWUS54 KFWD 280837
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
337 AM CDT SUN MAY 28 2017

TXC097-280930-
/O.CON.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
337 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL COOKE COUNTY...

At 337 AM CDT, a severe thunderstorm was located near Muenster, or 10
miles west of Gainesville, moving northeast at 40 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Gainesville, Muenster, Lindsay, Callisburg, Lake Kiowa and Valley
View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
      3373 9709 3380 9710 3382 9705 3385 9709
      3386 9706 3384 9703 3391 9698 3389 9694
      3360 9694 3350 9721 3349 9726 3356 9747
      3387 9728 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0837Z 227DEG 33KT 3363 9732 

HAIL...1.25IN
WIND...<50MPH
 
$$

Carlaw
063 
WWUS54 KFWD 280850
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
350 AM CDT SUN MAY 28 2017

TXC097-280930-
/O.CON.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
350 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHEASTERN COOKE COUNTY...

At 349 AM CDT, a severe thunderstorm was located over Lindsay, or
near Gainesville, moving northeast at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Gainesville, Lindsay and Callisburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
      3373 9709 3380 9710 3382 9705 3385 9709
      3386 9706 3384 9703 3391 9698 3389 9694
      3371 9694 3362 9701 3358 9719 3362 9727
      3387 9726 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0849Z 229DEG 32KT 3367 9720 

HAIL...1.00IN
WIND...<50MPH
 
$$

Carlaw
010 
WWUS54 KFWD 280859
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
359 AM CDT SUN MAY 28 2017

TXC097-280909-
/O.CAN.KFWD.SV.W.0253.000000T0000Z-170528T0930Z/
Cooke TX-
359 AM CDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.

LAT...LON 3389 9718 3384 9717 3380 9721 3372 9714
      3373 9709 3380 9710 3382 9705 3385 9709
      3386 9706 3384 9703 3391 9698 3389 9694
      3371 9694 3362 9701 3358 9719 3362 9727
      3387 9726 3387 9725 3390 9725 3392 9723
TIME...MOT...LOC 0855Z 228DEG 34KT 3374 9711 

$$

Carlaw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:33 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 27, 11:33 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1133 PM CDT Sat May 27 2017

.AVIATION...
/6Z TAFS/

No major changes to the latest TAF forecast. We continue to
monitor a cluster of thunderstorms across southern Oklahoma that
will initially make slow southward progress. As the cold front
catches up to these storms, we should see increased southern
momentum. All of the short term guidance continues to show a
weakening trend as these storms move into North Texas, primarily
the result of increased capping. Nonetheless, we'll still keep the
VCTS in the latest TAFs for all of the Metroplex sites between
10-13Z. If the storms do maintain their intensity a little
farther south than currently expected, then amendments will be
required.

Outside of the convection, VFR cigs will prevail initially with
MVFR cigs developing behind the cold front early Sunday morning.
MVFR cigs will persist into the early afternoon hours before
lifting.

At Waco, tonight's convection is unlikely to survive that far
south, but new thunderstorms are expected to develop along the
cold front during the day Sunday. Will continue with a few hours
of VCTS between 17-20Z to account for this. Otherwise, some MVFR
cigs should spread northward into the area over the next couple of
hours. Similar to farther north, MVFR cigs will prevail behind the
front until about mid-afternoon.

Dunn

&&

.UPDATE...
Several hours ago, an area of agitated cumulus/towering cu
developed to the east of a bulging segment of the dryline across
Montague, Clay, and Jefferson Counties. A portion of this cumulus
field did manage to initiate deep moist convection across portions
of Central and Southern Oklahoma, but it appears that a lingering
capping inversion present on the 00Z KFWD sounding was simply too
much to overcome to the south of the Red River. As a result, we've
trimmed and then relegated low-end chance PoPs to a smaller area
in the immediate vicinity of our Red River Counties through the
midnight hour, but I suspect that much of the ongoing activity in
Oklahoma will stay there for the time being as individual storms
(and occasional splits) continue to move off towards the east-
northeast.

The next forecast challenge looks to arrive near or just after
midnight into our forecast area. A pre-frontal wind shift is just
now moving into the Oklahoma City Metro region, and extends
southwestward towards Frederick at this time, with the actual cold
front lagging about 50 miles behind it. The expectation at this
time is for additional thunderstorms to develop along and ahead of
the intruding cold front over the next several hours. As some
degree of cold pool consolidation gets going and the cold front
approaches, we should begin to see a more noticeable southward-
push to this convective complex shortly. While forward-
propagating Corfidi Vectors would tend to suggest any MCS favoring
a more easterly trajectory, the presence of a significant
northeast to southwest oriented theta-e plume across the region
raises some eyebrows to the possibility that the southern extent
may attempt to build towards the southwest--into the theta-e axis.
Recent runs of the ESLR HRRRX and operational HRRR offer up some
plausible scenarios given their current handling of the convective
picture to our north. As a result, we've made very few changes to
the overnight portion of the inherited forecast, which paints
likely PoPs roughly north of I-20 and east of US-81, tapering
gradually to slight chances to the south and west.

Given the aforementioned stoutness of the capping inversion
overhead, we expect overall convective vigor to gradually dwindle
as activity pushes into North Texas overnight. That said, the
presence of very nearly absolutely unstable lapse rates aloft and
continued effective deep layer shear values of 35-45 kts means
this convective complex still has the potential to deliver
damaging wind gusts and large hail to portions of the region--
most notably to those areas north and east of US-81 and I-20 as
rough demarcators. There may also still be a threat for a tornado
or two across our far northeastern counties late tonight where a
sliver of low-level instability may remain.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 415 PM CDT Sat May 27 2017/
The forecast today is quite complicated with regards to both heat
and severe weather headlines. Fortunately, the oppressive
conditions being experienced by a good portion of North and
Central TX should be relegated to the remainder of this afternoon.
The severe weather risk, however, looks to persist into the day
on Sunday.

Hot and very humid conditions will continue this afternoon and as
of 3 PM, many areas near and just west of the I-35 corridor are
near or just below Heat Advisory criteria. As clouds slowly thin,
temperatures will continue to climb into the mid-90s. Farther
south, the advisory may be a bit more on the marginal side,
depending on the rate of clearing, but at this time, still expect
at least a few sites on the western periphery of the advisory to
experience a couple of hours with heat index values of around 105
degrees. As we've stressed this week, it will remain hot and very
humid and people who spend prolonged periods of time outside
without either adequate shade or adequate hydration (water), may
experience heat exhaustion or heat stroke. Fortunately, it looks
like a reprieve from the hot conditions is on tap for a good
portion of the area starting tonight.

Early afternoon surface analysis indicated that a sharp dryline
was slowly mixing eastward from near a Lawton, OK, to Abilene, TX,
line. The dryline will continue its slow trek to the east this
afternoon before retreating back towards the west under quiescent
conditions during the early evening hours. A cold front was noted
across northwest Oklahoma and will slowly move towards the south,
eventually overtaking the dryline. The dryline, but more
importantly the cold front will be the main players for the
severe weather threat across North and Central TX over the next
24-36 hours.

For this afternoon, just about all convective allowing models are
silent for much of North and Central TX this afternoon which fits
the conceptual model for an environment characterized by strong
capping and little in the way of synoptic scale ascent. On the
smaller scale, surface winds are veered well ahead of the actual
dryline along what appears to be a broad surface trough. This
trough extends from near a Bowie to Decatur to Granbury line and
we will have to keep an eye on this surface trough as it could
provide just enough convergence to assist what should likely be
buoyant surface parcels.

The environment this afternoon will be characterized by extreme
instability values with some forecast model soundings indicating
nearly 6,000 J/kg of CAPE. While these values are quite
extraordinary, it's plausible that little to none of it will be
realized compliments of a very strong capping inversion as sampled
by the 12 UTC FWD sounding. If a thunderstorm can manage to
develop and sustain itself, it will become severe very quickly
with a high likelihood of giant hail (perhaps near 3" in diameter
or greater), destructive straight line winds (70-80 MPH) and a
tornado or two. While the surface wind fields aren't necessarily
overly conducive for tornadogenesis, the impressive instability
values, particularly in the low levels, will more than compensate
for the lack of strong low level shear. While the tornado hazard
IS the most conditional risk, it will be closely monitored should
storms develop as there is a potential (again, given the extreme
instability) for a robust tornado or two.

The atmosphere will be most prime for convective initiation after
about 6-7 P.M. Some of the latest suite of hi-res guidance
initiates convection across southwestern Oklahoma. This appears
plausible as surface analysis revealed a nice bulge in the dryline
across this region. Given the environment, some of these models
do take this activity east and eventually southeastward into
extreme portions of North TX. Again, this seems like a plausible
solution, but given the uncertainty as to whether or not storms
will even develop across OK, I've elected to only advertise 20-40
PoPs through the late afternoon into early evening hours. Storm
chances after 00 UTC should begin to increase rapidly at this
time and I do expect some sort of severe storm cluster over
southern Oklahoma. Some hi-res guidance actually depicts that this
complex will grow upscale rapidly and slide southeastward through
our northernmost row of counties against the Red River. Should
this occur, the main hazards would be large, damaging hail and
destructive straight-line winds. This complex may decay as the
onset of nocturnal cooling occurs. However, its cessation may be
tied more to the start of the low level jet, which is forecast to
become quite strong, a little later in the evening. If this
complex can survive through then, it may have some additional
forcing which would promote a greater longevity.

A potentially second, but more probable round of thunderstorms is
expected near or just after midnight as the cold front slowly
slides southward. If this line of thunderstorms can remain rooted
in the boundary layer and develop a strong cold pool, it has the
potential to morph into a forward propagating MCS as there will be
an abundance of instability as well as assistance from a 30-45
knot 925mb jet. Similar to the first round, the main hazards would
be destructive straight line winds and very large hail. The most
likely areas to be impacted would be locales east of I-35 and
north of I-20. If two rounds of convection do develop, there could
be some isolated instances of flooding or even low-end flash
flooding. At this time, I do not feel compelled to go with any
sort of short-fused/small areal coverage FFA given 1) the
antecedent conditions across North TX do not support it as most
areas missed out on the heavy rain last week and 2) the speed of
both rounds of convection should be swift enough to mitigate any
widespread concerns. We will keep an eye on areas along the Red
River, especially across more urbanized areas where flash flooding
would be more likely. All convection should be efficient at
producing brief bursts of heavy rain, however, given the high
amount of moisture in place.

Close to sunrise, there's a great deal of uncertainty as to how
quickly this potential line of convection decays. Some guidance
suggests that this complex will plow through just about the
entire eastern half of the forecast area, while some guidance
indicates a quick and painless death of the MCS as it nears I-20.
For now, will confine PoPs to far eastern zones with slightly
lower PoPs elsewhere. The cold front will continue to slowly
trudge southward with breezy northerly winds in its wake. This
feature looks to be quite slow given that there isn't a ton of
strong cold advection southward.

The slow progression of the front means that it'll likely not
clear our far southern and southeastern counties by Sunday night.
While it's likely to be mostly cloudy through the day, surface
moisture will be quite high. The mid-level flow isn't overly
impressive, but steep lapse rates aloft coupled with modest shear
values may support multicell storm clusters capable of some
damaging downburst winds and potentially large hail. There will be
a heavy rain threat as well, again, given the high moisture
content in the atmosphere. If the front slides to the south a
little quicker than currently anticipated, it's quite possible
that the severe weather threat also shifts to the south. For now,
we will have to simply monitor the front's motion through the
overnight hours to get a better handle on this.

For Memorial Day, it appears that areas generally along and north
of I-20 will be mostly dry. Unfortunately, areas farther to the
south will be at greatest risk for showers and thunderstorms. At
this time, the severe weather risk is a little unclear, but
forecast soundings do not generally support widespread severe
storms on Memorial Day, but we will keep an eye on this, given
the multitude of outdoor activities.

For next week, the threat for showers and thunderstorms will
continue as low level moisture lingers across the area.
Unfortunately, there still does not appear to be any meaningful
signs of strong ascent for most days. As a result, PoPs were
broad-brushed just about each day. Towards the end of next week,
it appears that a slow moving upper low may be more of a focus for
a more concentrated area of showers and thunderstorms.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    76  85  65  86  66 /  50  40  20  10   5
Waco                76  87  65  83  66 /  20  50  50  40  20
Paris               69  82  62  84  62 /  80  50  10  10   5
Denton              72  84  60  86  61 /  60  40  10  10   5
McKinney            72  83  62  85  62 /  70  50  10  10   5
Dallas              77  85  66  87  67 /  50  40  20  10   5
Terrell             75  83  66  85  64 /  60  50  30  20  10
Corsicana           75  85  67  83  67 /  30  40  50  40  20
Temple              75  88  66  82  68 /  10  50  60  40  30
Mineral Wells       74  84  62  87  60 /  30  20  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 27, 10:47 PM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1047 PM CDT Sat May 27 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1047 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Overnight.

A complex of thunderstorms is expected to cross the Red River and
move into North Texas during the overnight hours. Some of these
storms could be severe, especially north of I-20. Best chances for
thunderstorms overnight will be along the Red River counties and as
they move southward, areas east of a Denton to Dallas to Athens line.
Damaging winds and hail will be the main threats, although given the
instability, there will be a threat for a tornado or two through the
overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are expected to develop on the cold front as
it continues south across Central Texas on Sunday afternoon and
evening. A few strong to severe storms will remain possible with
hail and strong winds the main hazards.

Thunderstorm chances will continue Memorial Day and Monday night
along and south of a line from Sulphur Springs to Cleburne to
Comanche. A few strong storms are possible producing gusty winds,
hail and brief heavy rainfall.

Storm chances continue through the rest of next week, as an
unsettled weather pattern continues across the region. Widespread
severe weather is not anticipated Tuesday through Wednesday; however
a few strong storms containing strong winds, small hail, and brief
heavy rainfall are possible. An upper level trough may bring better
chances for severe storms later in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested during the overnight hours.

Dunn

In the hours before

Local storm report, May 28, 1:27 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             10 N ST. JO             33.84N  97.53W
05/28/2017  E1.00 INCH       MONTAGUE           TX   AMATEUR RADIO

            QUARTER SIZE HAIL AT THE INTERSECTION OF FM 677 AND OLD
            MILLER RD NORTH OF NOCONA.
Local storm report, May 28, 2:05 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     HAIL             3 E MUENSTER            33.65N  97.33W
05/28/2017  M0.88 INCH       COOKE              TX   TRAINED SPOTTER

            NICKEL SIZE HAIL EAST OF MUENSTER.
Special weather statement, May 28, 2:47 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
247 AM CDT SUN MAY 28 2017

TXZ092-093-280830-
Grayson TX-Cooke TX-
247 AM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR COOKE AND GRAYSON COUNTIES UNTIL
330 AM CDT...

At 247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Knollwood to 6 miles east of Forestburg.
Movement was east at 15 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Sherman, Denison, Gainesville, Whitesboro, Van Alstyne, Howe,
Pottsboro, Collinsville, Whitewright, Muenster, Gunter, Bells, Tom
Bean, Lindsay, Savoy, Callisburg, Knollwood, Dorchester, Lake Kiowa
and Eisenhower State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.

LAT...LON 3382 9658 3382 9653 3377 9650 3378 9643
      3373 9638 3348 9638 3341 9644 3344 9749
      3367 9748 3373 9717 3372 9711 3374 9709
      3384 9661
TIME...MOT...LOC 0747Z 292DEG 13KT 3368 9667 3351 9744

Carlaw
Local storm report, May 28, 2:53 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             SUNSET                  33.45N  97.77W
05/28/2017  E0.88 INCH       MONTAGUE           TX   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED IN SUNSET.
Special weather statement, May 28, 3:07 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
307 AM CDT SUN MAY 28 2017

TXZ101-102-280845-
Wise TX-Jack TX-
307 AM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WISE AND
SOUTHEASTERN JACK COUNTIES UNTIL 345 AM CDT...

At 307 AM CDT, Doppler radar was tracking a strong thunderstorm near
Boonsville, or 9 miles west of Bridgeport, moving east at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Bridgeport, Boonsville, Runaway Bay and Lake Bridgeport.

A severe thunderstorm watch remains in effect until 700 AM CDT for
north central Texas.

LAT...LON 3311 9774 3300 9792 3300 9814 3301 9816
      3302 9816 3307 9812 3332 9793
TIME...MOT...LOC 0807Z 267DEG 32KT 3316 9791

Carlaw

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 12:18 AM CDTSevere Thunderstorm WarningFWDMontague57 min
May 28, 12:39 AM CDTSevere Thunderstorm WarningFWDCooke66 min
May 28, 1:17 AM CDTSevere Thunderstorm WarningFWDMontague28 min
May 28, 1:45 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson, Montague60 min
May 28, 2:22 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
May 28, 2:41 AM CDTSevere Thunderstorm WarningFWDMontague, Wise49 min
May 28, 2:47 AM CDTSpecial Weather StatementFWDCooke, Grayson43 min
May 28, 3:07 AM CDTSpecial Weather StatementFWDJack38 min
May 28, 3:34 AM CDTSpecial Weather StatementFWDDenton, Wise41 min
May 28, 6:17 AM CDTSpecial Weather StatementFWDHopkins, Rains, Van Zandt58 min
May 28, 8:44 AM CDTSpecial Weather StatementFWDCherokee31 min
May 28, 9:20 AM CDTSpecial Weather StatementFWDRains25 min
May 28, 2:20 PM CDTSpecial Weather StatementFWDRockwall55 min
May 28, 2:43 PM CDTSpecial Weather StatementFWDRockwall47 min
May 28, 2:52 PM CDTSpecial Weather StatementFWDDallas38 min
May 28, 3:18 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains, Van Zandt57 min
May 28, 3:23 PM CDTSpecial Weather StatementFWDKaufman37 min
May 28, 3:54 PM CDTSpecial Weather StatementFWDKaufman, Van Zandt36 min
May 28, 4:09 PM CDTSpecial Weather StatementFWDAnderson66 min
May 28, 4:23 PM CDTSpecial Weather StatementFWDVan Zandt37 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningFWDAnderson49 min
May 28, 4:38 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
May 28, 4:49 PM CDTSevere Thunderstorm WarningFWDVan Zandt17 min
May 28, 4:53 PM CDTSpecial Weather StatementFWDFreestone37 min
May 28, 4:57 PM CDTSpecial Weather StatementFWDHenderson33 min
May 28, 5:38 PM CDTSpecial Weather StatementFWDFalls22 min
May 28, 5:45 PM CDTAreal Flood AdvisoryFWDFalls3 hr
May 28, 5:46 PM CDTSevere Thunderstorm WarningFWDFalls, Robertson59 min
May 28, 6:04 PM CDTSevere Thunderstorm WarningFWDFalls, Milam41 min
May 28, 6:23 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson82 min
May 28, 6:29 PM CDTSpecial Weather StatementFWDCherokee16 min
May 28, 6:30 PM CDTSpecial Weather StatementFWDCoryell, Lampasas30 min
May 28, 6:33 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
May 28, 6:50 PM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
May 28, 6:55 PM CDTSpecial Weather StatementFWDMilam35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.